# SDR AALA20120830005

- Difficulty date: August 30, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 62,022 hours, 31,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FRAME DAMAGE AT STATION 370 ON FORWARD UPPER CORNER OF FRAME.  INSTALLED DOUBLER REPAIR PER SRM 53-05-00 FIGURE 105.
